Title: | Some Results on 4-cycle Packings |
Authors: | Fu, Hung-Lin 應用數學系 Department of Applied Mathematics |
Issue Date: | 1-Oct-2009 |
Abstract: | A packing of a graph G is a set of edge-disjoint 4-cycles in G and a maximum packing of G with 4-cycles is a packing which contains the largest number of 4-cycles among all packings of G. In this paper, we obtain the maximum packing of certain graphs such as K(2m+1) - H where H is a 2-regular subgraph, K(2m) - F where F is a spanning odd forest of K(2m) and 2K(2m) - L where L is a 2-regular subgraph of 2K(2m). |
URI: | http://hdl.handle.net/11536/6629 |
ISSN: | 0381-7032 |
Journal: | ARS COMBINATORIA |
Volume: | 93 |
Issue: | |
Begin Page: | 15 |
End Page: | 23 |
Appears in Collections: | Articles |